# SDR CVGA20190402001

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N48HF
- Make and model: Cessna 750
- Aircraft serial: 7500220
- Aircraft time: 10,404 hours, 6,026 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING OUT OF FL320, THE CREW HEARD A LOUD BANG FROM THE UNDER CARRIAGE OF THE AIRCRAFT. CREW NOTICED A RED-INDICATION ON THE GEAR UNLOCK FUNCTION FROM THE CONTROL PANEL. THE AIRPLANE LANDED WITHOUT INCIDENT.
